قالب وردپرس درنا توس
Home / Health / After a fatal overdose of 4 people, the health authorities of the canton are alerted

After a fatal overdose of 4 people, the health authorities of the canton are alerted



CANTON, Ohio – Health officials in Canton have recently issued a warning after four people died of suspected overdose.

According to Canton City Public Health overdoses have occurred in recent days.

CCPH advises anyone who uses drugs to:

• Never use alone
• Naloxone (Narcan) readily available
• Use fentanyl test strips
• Perform a test shot [19459005•Becomeawareofthesymptomsofoverdose
• ALWAYS call 911 if an overdose occurs
• Stay with the patient until assistance arrives
• Know your stock and test your product if you have not sure
• Call the Opiate Hotline (330-454-HELP) for additional information on detoxification, treatment, enlightenment, system navigation and other resources.

Naloxon is available around the clock from Coleman Crisis Services. You can reach CCS at 330-452-6000.

Residents of Stark County who wish to help should: • Know the symptoms of an overdose and call 91

1 if they see someone who needs help
• Have naloxone (Narcan) available and trained for administration
• Stay with the Patient until Help Arrives
• Take unused, unwanted, or expired medication to one of 18 permanent drug custody boxes in Stark County.

For a list of medicines takebacks, see

here.

[194559009]


Source link